# SDR AALA201807179020

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 13,597 hours, 4,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. THE EXIT COVER WAS FOUND BY THE FLIGHT ATTENDANTS IN THE FORWARD GALLEY CUPBOARD. REPLACED 1R EMERGENCY EXIT SIGN ASSEMBLY PER AMM 33-51-01. OPERATIONS CHECK NORMAL.
